# SDR CALA2025081107547

- Difficulty date: August 11, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N67052
- Make and model: Boeing 767424ER
- Aircraft serial: 29447
- Aircraft time: 99,627 hours, 14,109 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE BLEED OFF LIGHT THRU 10000. CLB PWR AND TAT +20. ASSOCIATED, OFF.DISCONNECTED CONNECTORS FROM N2 SPEED SENSOR ON NR 2 ENGINE IAW AMM 77-12-02,  REMOVED LT & RT DCU IAW AMM. 31-63-06, DISCONNECTED CONNECTORS D5552P & D8032P. JUMPED PINS 3 & 4 ON P72 & READ FROM D5552P PINS 10,11, D8032P 47, 50, & FROM BOTH DCU CONNECTORS J8, J9 ALL IAW WDM. 77-12-12-1 & READ B/W 5.5 AND 6.5 OHMS ON ALL CONNECTIONS.  REMOVED JUMPERS FROM P72 & CHECKED FOR WIRE-WIRE SHORTS, SHORTS TO GROUND, & SHORTS TO SHIELD WITH NO DEFECTS FOUND.  PERFORMED SAME CHECKS WITH 500V WITH ALL READINGS SHOWING NO DEFECTS.  PERFORMED SHAKEDOWN OF BUNDLES W5326 AS HIGH UP THE FAN CASE AS POSSIBLE ALONG WITH HARNESS FOR N2 SENSOR WITH NO DEFECTS NOTED. DISASSEMBLED BACK SHELL OF CONNECTOR D5P AND EXAMINED FOR DEFECTS WITH NONE NOTED & PIN RETENTION SOLID. REASSMBLED CONNECTOR D5P & RECONNECTED.  VERIFIED SECURITY.RETENTION CHECKS AT P37/ TB304  & TB320 AND ALSO P50/TB248 & TB182.ALL CHECKED OK SEATED. REMOVED DCU LT & RT IAW AMM 31-63-03, RT N2 ENGINE SPEED CARD IAW AMM 73-21-54, & DISCONNECTED N2 CORE SPEED SENSOR CONNECTOR P72 TO ISOLATE FOR MEGGER CHECK AGAIN.  MEGGED RT ENG,  PERFORMED SIMULATED CLIMB POWER ASSURANCE WITH BOTH ENGS. POWERED UP SEVERAL TIMES & BLEED STAYED OFF. TURNED OFF RT PACK WITH NO INDICATIONS OF OVERHEAT.
